[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Mixing Allergy Meds & Diabetes?


I know Prednisone (sp?) causes high blood sugars.  I read that in one of the
diabetic magazines.  I know we are not supposed to believe everything we read but
it seemed like a fairly reliable article.  Besides that, my husband took it while
he had Mono and it just had nasty side effects. Even if it didn't raise or lower
bg I wouldn't want to take it b/c of what I saw.  I know it depends upon the
person.  I have taken Allegra and Claritan with no problems with sugars.  Call a
pharmacy and ask.  I have found that pharmacists are ususally the best for
information on whether a product/medication will cause effects on diabetes.  Hope
this helps. Good luck in finding something.

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml